Order conditions of stochastic Runge-Kutta methods by B-series

Burrage, K. and Burrage, P. M. (2000) Order conditions of stochastic Runge-Kutta methods by B-series. SIAM Journal of Numerical Analysis, 38 5: 1626-1646. doi:10.1137/S0036142999363206

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ145624_OA.pdf Full text (open access) application/pdf 191.56KB 0

Author Burrage, K.
Burrage, P. M.
Title Order conditions of stochastic Runge-Kutta methods by B-series
Journal name SIAM Journal of Numerical Analysis   Check publisher's open access policy
ISSN 1536-0040
Publication date 2000
Sub-type Article (original research)
DOI 10.1137/S0036142999363206
Open Access Status File (Publisher version)
Volume 38
Issue 5
Start page 1626
End page 1646
Total pages 21
Editor Golubitsky, M.
Place of publication Philadelphia, PA, United States
Publisher Society for Industrial and Applied Mathematics
Collection year 2002
Language eng
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collection: Institute for Molecular Bioscience - Publications
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 63 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 67 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 10 Jun 2008, 16:10:05 EST